# SDR SWAA2019012328825

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-7H4
- Aircraft serial: 36971
- Aircraft time: 15,353 hours, 6,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY EXIT LIGHT BROKEN.  R&R LIGHT ASSEMBLY IAW AMM.
